Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 50, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 5, 2007, 5:31 PM EDT for Clay County, Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2007, 5:31 PM EDT (21:31 UTC)
- Expired
- Jun 5, 2007, 6:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Clay County, KY
The radar
The Jackson,KY radar (KJKL), 69 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:47 PM EDT | HAIL 0.88 | Manchester, KY | NICKEL SIZED HAIL FELL FOR OVER 5 MINUTES IN DOWNTOWN MANCHESTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 052130
SVRJKL
KYC051-052215-
/O.NEW.KJKL.SV.W.0050.070605T2131Z-070605T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
531 PM EDT TUE JUN 5 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN SOUTHEAST KENTUCKY
* UNTIL 615 PM EDT
* AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CRAWFORD...OR 6 MILES NORTHEAST OF LONDON...AND MOVING EAST AT 40
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SIBERT...HIMA...HERRON AND ADD BY 540 PM EDT...
GOOSE ROCK...BOHO AND LINCOLN BY 545 PM EDT...
PLANK...BOTTO AND LIPPS BY 550 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3696 8363 3700 8372 3703 8375 3702 8379
3705 8388 3711 8388 3712 8394 3717 8397
3725 8395 3726 8388 3718 8357 3705 8356
3702 8353 3695 8352
$$
GREIF2 follow-up statements
000
WWUS53 KJKL 052146
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
544 PM EDT TUE JUN 5 2007
KYC051-052215-
/O.CON.KJKL.SV.W.0050.000000T0000Z-070605T2215Z/
CLAY KY-
544 PM EDT TUE JUN 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CLAY COUNTY...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL THE SIZE OF
QUARTERS...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MANCHESTER...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HECTOR...ENLINE...GOOSE ROCK AND BOTTO BY 550 PM EDT...
PEABODY...BIG CREEK...9 MILES NORTH OF ASHERS FORK AND 9 MILES
NORTH OF ICE CLIFF BY 555 PM EDT...
8 MILES NORTH OF QUEENDALE AND 9 MILES NORTH OF SKIDMORE BY 600 PM
EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3696 8363 3700 8372 3703 8375 3702 8379
3705 8388 3711 8388 3712 8394 3717 8397
3725 8395 3726 8388 3718 8357 3705 8356
3702 8353 3695 8352
$$
DUSTY000
WWUS53 KJKL 052201
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
600 PM EDT TUE JUN 5 2007
KYC051-052215-
/O.CON.KJKL.SV.W.0050.000000T0000Z-070605T2215Z/
CLAY KY-
600 PM EDT TUE JUN 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CLAY COUNTY...
AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL THE SIZE OF
QUARTERS AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BIG CREEK...OR ABOUT 9 MILES WEST OF HYDEN...MOVING
EAST AT 45 MPH.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3696 8363 3700 8372 3703 8375 3702 8379
3705 8388 3711 8388 3712 8394 3717 8397
3725 8395 3726 8388 3718 8357 3705 8356
3702 8353 3695 8352
$$
DUSTYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:38 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 5, 3:38 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 338 PM EDT TUE JUN 5 2007 .SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/...UPDATED CONVECTION HAS QUICKLY FIRED OVER THE AREA THIS AFTERNOON. UNDER SEVERE THUNDERSTORM WATCH UNTIL 9 PM FOR MUCH OF OUR CWA...EXCEPT FOR AREAS NEAR THE WEST VIRGINIA BORDER. MUCAPES HAVE DECREASE TO 1000-1500 J/KG OVER MUCH OF THE AREA...WITH LI/S RANGING FROM -1 IN THE EAST...TO -5 OVER CENTRAL KY. INITIAL BATCH OF CONVECTION WILL CONTINUE MOVING ESE ACROSS THE AREA. A COLD FRONT AND H5 TROF WILL SWING THROUGH THE AREA THIS EVENING...BRINGING ANOTHER BATCH OF CONVECTION OVER THE AREA. ACTIVITY SHOULD BEGIN TO WIND DOWN THOUGH AFTER SUNSET. TAPERED POPS DOWN TO ACCOUNT FOR THIS. SOME FOG SHOULD BEGIN TO DEVELOP OVERNIGHT TONIGHT. SOUNDINGS INDICATE FAVORABLE CONDITIONS FOR SOME LOCALLY DENSE FOG...ESPECIALLY IN VALLEYS AND AREAS THAT RECEIVE RAIN TODAY. PRECIP SHOULD END BEFORE 9Z. DRY AIR AND HIGH PRESSURE MOVES OVER THE AREA WEDNESDAY...RETURNING THE MOSTLY SUNNY SKIES TO THE AREA. CLOUDS WILL INCREASE A LITTLE LATER WEDNESDAY NIGHT AND THURSDAY AS A GOOD PUSH OF WARM 850 AIR MOVES OVER THE AREA. WENT WITH WARMER MOS THROUGH THE PERIOD. .LONG TERM.../FRIDAY THROUGH TUESDAY/...UPDATED MODELS HAVE MADE A SHIFT TO A WEAKER H5 HIGH OVER THE SOUTHEASTERN UNITED STATES OVER THE WEEKEND. THIS WILL ALLOW FOR A COLD FRONT TO MOVE ACROSS THE AREA ON FRIDAY INTO FRIDAY EVENING. AFTER THAT...HIGH PRESSURE BUILD IN FOR SATURDAY INTO SUNDAY. TEMPS WILL NOT BE QUITE AS WARM AS ONCE FORECASTED THOUGH...MAINLY TOPPING OUT IN THE MID TO UPPER 80S. THE FRONT WILL STALL TO OUR SOUTH OVER THE WEEKEND...THEN BEGIN TO RETURN NORTH AS A WARM FRONT MONDAY AND TUESDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE AREA. GENERALLY SIDED CLOSER TO THE ECMWF AND HPC MANUAL PROGS FOR THE EXTENDED. && .AVIATION.../18Z TO 18Z/...UPDATED SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS THE AREA THIS AFTERNOON. THESE MAY HIT SOME OF THE TAF SITES...ESPECIALLY JKL...THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY WIND DOWN AFTER SUNSET. AREAS OF FOG WILL DEVELOP OVERNIGHT...AND PRODUCING IFR VIS AT LOZ AND SME...WITH MVFR AT JKL. SOME VALLEY LOCATIONS WILL ALSO LIKELY SEE SOME DENSE FOG OVERNIGHT. OTHERWISE...EXPECT VFR CONDITIONS ON WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE AREA. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...WJM LONG TERM...WJM AVIATION...WJM
Hazardous weather outlook, Jun 5, 3:58 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 358 PM EDT TUE JUN 5 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109- 111>118-061100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-WOLFE-MAGOFFIN-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY- LESLIE-LETCHER- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...CAMPTON... SALYERSVILLE...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...WHITESBURG 358 PM EDT TUE JUN 5 2007 ...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE AFTER MIDNIGHT. AREAS OF FOG ARE EXPECTED TO DEVELOP OVERNIGHT. SOME OF THE FOG MAY BE LOCALLY DENSE...REDUCING VISIBILITIES TO AROUND A QUARTER OF A MILE AT TIMES...ESPECIALLY IN AREAS THAT RECEIVED RAIN TODAY...AND ALSO IN RIVER VALLEYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN JACKSON THIS EVENING. KYZ107-110-119-120-061100- JOHNSON-FLOYD-MARTIN-PIKE- INCLUDING THE CITIES OF...PAINTSVILLE...PRESTONSBURG...INEZ... PIKEVILLE 358 PM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS MAY CONTAIN SMALL HAIL...GUSTY WINDS...AND HEAVY DOWNPOURS. ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE AFTER MIDNIGHT. AREAS OF FOG ARE EXPECTED TO DEVELOP OVERNIGHT. SOME OF THE FOG MAY BE LOCALLY DENSE...REDUCING VISIBILITIES TO AROUND A QUARTER OF A MILE AT TIMES...ESPECIALLY IN AREAS THAT RECEIVED RAIN TODAY...AND ALSO IN RIVER VALLEYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE IN JACKSON THIS EVENING. WJM
In the hours before
Special weather statement, Jun 5, 4:17 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 417 PM EDT TUE JUN 5 2007 KYZ119-052100- MARTIN- 417 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT MARTIN COUNTY THROUGH 500 PM EDT THIS AFTERNOON... AT 417 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAVISPORT... MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR PRINCE AROUND 425 PM EDT...MCCLURE AROUND 430 PM EDT...LAURA AROUND 435 PM EDT...AND OPPY AROUND 440 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 4:26 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 426 PM EDT TUE JUN 5 2007 KYZ069-052115- JACKSON- 426 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT CENTRAL JACKSON COUNTY THROUGH 515 PM EDT THIS AFTERNOON... AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOAM...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR MIDDLEFORK AROUND 435 PM EDT...HURLEY AROUND 440 PM EDT...ATKINSTOWN AROUND 445 PM EDT...GRAY HAWK AROUND 450 PM EDT...AND MUMMIE AROUND 455 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 4:27 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 427 PM EDT TUE JUN 5 2007 KYZ112-052115- BREATHITT- 427 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT NORTHERN BREATHITT COUNTY THROUGH 515 PM EDT THIS AFTERNOON... AT 427 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WIDECREEK... MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR KECK AROUND 435 PM EDT...TAULBEE AROUND 440 PM EDT...ROCK LICK AROUND 445 PM EDT...BAYS AROUND 450 PM EDT...AND GUAGE AROUND 455 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 4:40 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 440 PM EDT TUE JUN 5 2007 KYZ068-080-052130- ROCKCASTLE-LAUREL- 440 PM EDT TUE JUN 5 2007 ...ANOTHER STRONG THUNDERSTORM TO AFFECT SOUTHERN ROCKCASTLE AND NORTHERN LAUREL COUNTIES THROUGH 530 PM EDT THIS AFTERNOON... AT 440 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR QUAIL...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR MOUNT VERNON AROUND 445 PM EDT...BURR AROUND 450 PM EDT...PINE HILL AROUND 455 PM EDT...GAULEY AROUND 500 PM EDT...AND LAMERO AROUND 505 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Local storm report, Jun 5, 4:48 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL VANCLEVE 37.63N 83.41W
06/05/2007 M0.75 INCH BREATHITT KY TRAINED SPOTTER
&&
DUSTYSpecial weather statement, Jun 5, 5:27 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 527 PM EDT TUE JUN 5 2007 KYZ116-052215- CLAY- 527 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT CLAY COUNTY THROUGH 615 PM EDT THIS EVENING... AT 527 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRAWFORD... MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR HOOKER AROUND 535 PM EDT...SIBERT AROUND 540 PM EDT...GOOSE ROCK AROUND 545 PM EDT...PLANK AROUND 550 PM EDT...AND ASHERS FORK AROUND 555 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:34 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Wolfe | 26 min |
| Jun 5, 2:01 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 44 min |
| Jun 5, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 32 min |
| Jun 5, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Morgan | 27 min |
| Jun 5, 3:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Wolfe | 36 min |
| Jun 5, 3:34 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin | 41 min |
| Jun 5, 4:02 PM EDT | Severe Thunderstorm Warning | JKL | Rockcastle | 28 min |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin | 34 min |
| Jun 5, 4:45 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 45 min |
| Jun 5, 4:50 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 25 min |
| Jun 5, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Rockcastle | 52 min |
| Jun 5, 5:41 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Rockcastle | 49 min |
| Jun 5, 5:43 PM EDT | Severe Thunderstorm Warning | JKL | Estill | 47 min |
| Jun 5, 5:59 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 46 min |
| Jun 5, 6:07 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 38 min |
| Jun 5, 6:12 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 63 min |
| Jun 5, 6:20 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 50 min |
| Jun 5, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Wolfe | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.